MathSciNet Relay Station
MathSciNet bibliographic data
MR1050267 11J83 (11N36)
Pollington, A. D.; Vaughan, R. C. The $k$-dimensional Duffin and Schaefer conjecture. Sém. Théor. Nombres Bordeaux (2) 1 (1989), no. 1, 81–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement